Show simple item record

dc.contributor.authorGutiérrez García, J.
dc.contributor.authorRomaguera, S.
dc.contributor.authorSanchis López, Manuel
dc.date.accessioned2013-07-11T10:15:22Z
dc.date.available2013-07-11T10:15:22Z
dc.date.issued2012
dc.identifier.issn0165-0114
dc.identifier.urihttp://hdl.handle.net/10234/70382
dc.description.abstractThis paper deals with fuzzy uniform structures previously introduced by the authors [Fuzzy uniform structures and continuous t-norms, Fuzzy Sets Syst. 161 (2009) 1011–1021]. Our approach involves a covariant functor Ψ from the category of fuzzy uniform spaces and fuzzy uniformly continuous mappings (in our sense) to the category of uniform spaces and uniformly continuous mappings. We show that Ψ is well-behaved with respect to some significant fuzzy uniform concepts, and its behavior provides a method to introduce notions of fine fuzzy uniform structure and Stone–Čech fuzzy compactification in this context. Our method also applies to obtain fuzzy versions of some classical results on topological algebra and hyperspaces. The case of quasi-uniform structures is also analyzed.ca_CA
dc.format.mimetypeapplication/pdfca_CA
dc.language.isoengca_CA
dc.publisherElsevierca_CA
dc.relation.isPartOfFuzzy Set and Sistems, vol. 195 (2012)ca_CA
dc.subjectFuzzy uniform structureca_CA
dc.subjectFuzzy topological groupca_CA
dc.subjectThe fine fuzzy uniformityca_CA
dc.subjectThe Stone–Čech fuzzy compactificationca_CA
dc.subjectThe Hausdorff–Bourbaki fuzzy uniformityca_CA
dc.subjectFuzzy quasi-uniform structureca_CA
dc.titleStandard fuzzy uniform structures based on continuous t-normsca_CA
dc.typeinfo:eu-repo/semantics/articleca_CA
dc.identifier.doihttp://dx.doi.org/10.1016/j.fss.2011.10.008
dc.rights.accessRightsinfo:eu-repo/semantics/restrictedAccessca_CA
dc.relation.publisherVersionhttp://dx.doi.org/10.1016/j.fss.2011.10.008ca_CA


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record